# SDR SWAA2025061674848

- Difficulty date: May 24, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 947.5 AT LEVEL STR 26L WL 156.1 AT AFT CARGO COMPARTMENT 2025-340260<[01] REPLACED FITTING LOCATED BS 947.5 AT LEVEL STR 26L WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A8103 SHEET 7 REV A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FITTING LOCATED BS 947.5 AT LEVEL STR 26L WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A8103 SHEET 7 REV A SEE INDIVIDUAL SIGN OFF BELOW
